Some models of plane geometries and a functional equation
Colloquium Mathematicum, Tome 62 (1991) no. 2, pp. 279-281
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
V. Faber 1 ; M. Kuczma 1 ; J. Mycielski 1
@article{10_4064_cm_62_2_279_281,
author = {V. Faber and M. Kuczma and J. Mycielski},
title = {Some models of plane geometries and a functional equation},
journal = {Colloquium Mathematicum},
pages = {279--281},
year = {1991},
volume = {62},
number = {2},
doi = {10.4064/cm-62-2-279-281},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-62-2-279-281/}
}
TY - JOUR AU - V. Faber AU - M. Kuczma AU - J. Mycielski TI - Some models of plane geometries and a functional equation JO - Colloquium Mathematicum PY - 1991 SP - 279 EP - 281 VL - 62 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-62-2-279-281/ DO - 10.4064/cm-62-2-279-281 LA - en ID - 10_4064_cm_62_2_279_281 ER -
%0 Journal Article %A V. Faber %A M. Kuczma %A J. Mycielski %T Some models of plane geometries and a functional equation %J Colloquium Mathematicum %D 1991 %P 279-281 %V 62 %N 2 %U http://geodesic.mathdoc.fr/articles/10.4064/cm-62-2-279-281/ %R 10.4064/cm-62-2-279-281 %G en %F 10_4064_cm_62_2_279_281
V. Faber; M. Kuczma; J. Mycielski. Some models of plane geometries and a functional equation. Colloquium Mathematicum, Tome 62 (1991) no. 2, pp. 279-281. doi: 10.4064/cm-62-2-279-281
Cité par Sources :